Osaka Journal of Mathematics

On subfield symmetric spaces over a finite field

Noriaki Kawanaka

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 4 (1991), 759-791.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783420

Mathematical Reviews number (MathSciNet)
MR1152953

Zentralblatt MATH identifier
0789.20040

Subjects
Primary: 20G05: Representation theory
Secondary: 20G40: Linear algebraic groups over finite fields

Citation

Kawanaka, Noriaki. On subfield symmetric spaces over a finite field. Osaka J. Math. 28 (1991), no. 4, 759--791. https://projecteuclid.org/euclid.ojm/1200783420


Export citation